Top answers from doctors based on your search:
Disclaimer

after a cardiac cathaderaztion would there be swelling

A 29-year-old female asked:
Dr. Robert Uyeda
45 years experience General Surgery
Leg elevation,: sodium and fluid restriction, diuretic meds, and inotropic meds. Usually takes some time for it to go away, few days to weeks, even if optimally trea ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 51-year-old female asked:
Dr. Ihab Ibrahim
29 years experience Pain Management
Maybe : Would expect you to have swelling of legs. If no swelling, cough maybe a cough that is not related to fluid build up irritating your lung.
1
1 thank
Dr. Lev Lubarsky
23 years experience Cardiology
Could be ACE inhib.: If you are on medications from a class of ace inhibitors, they may cause cough even after years of taking them. Best idea- see your cardiologist. You ... Read More
5
5 thanks
A 40-year-old female asked:
Dr. Catherine Willner
35 years experience Neurology
Pain, swelling, ank: It reads that you have had evaluation to exclude heart failure, and some other causes like back referred or radicular pain, but if your ankles are swo ... Read More
1
1 comment
2
2 thanks
Dr. Jeffrey Kass
28 years experience Podiatry
You didnt state: What the MRI showed.....
A member asked:
Dr. Bennett Werner
44 years experience Cardiology
MVP - no!: Mitral valve prolapse does not cause any of your symptoms. Your condition is rheumatologic and needs to be addressed. The differential diagnosis inclu ... Read More
3
3 thanks
A 40-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Tooth extraction : Check with your dentist or your doctor to make sure you dont have an infection as a result of your extraction.
1
1 thank
A 34-year-old male asked:
Dr. Tracy Lovell
21 years experience Rheumatology
See below: The best way to determine if you have CHF is to have an echo. Hope that helps.
A female asked:
Dr. Louis Delcampo
Specializes in Anesthesiology
Med SIde Effect?: Cardiac meds can cause many different side effects Sounds like you need to get to your Cardiologist/ urgent care ASAP! Could be something simple like ... Read More
1
1 thank
A 21-year-old female asked:
Dr. William m Simpson
49 years experience Family Medicine
Possibly: More likely due to nerve or vascular changes in the arm, especially in one so young. Sometimes beta-blockers can produce similar symptoms.
2
2 thanks
A 34-year-old member asked:
Dr. Arnold Beresh
41 years experience Podiatry
Yes: It is an nsaid.
A 51-year-old member asked:
Dr. Clarence Grim
57 years experience Endocrinology
Swelling: Where?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month